MathSciNet Relay Station
MathSciNet bibliographic data
MR2387121 (2008m:65138) 65H05 (41A25)
Kou, Jisheng; Li, Yitian; Wang, Xiuhua Some modifications of Newton's method with fifth-order convergence. J. Comput. Appl. Math. 209 (2007), no. 2, 146–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement